# SDR 96ZZZM1534

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING APPROACH EGRESS LIGHTS IN AFT CABIN WOULD INTERMITTENTLY ILLUMINATE.  FOUND DIRTY FLEX CABLE CONNECTOR, MFG P/N 5853-1.  CLEANED CABLE CONNECTOR AND SECURED CONNECTOR.  EGRESS LIGHT SYSTEM OPERATION CHECKED NORMAL.
